# SDR AALA20120907001

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 47,129 hours, 6,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS ILLUMINATED IN BACK OF AIRCRAFT WITH EMERGENCY LIGHT SWITCH IN ARMED POSITION.  REMOVED AND REPLACED POWER SUPPLY M33409.  OPS CHECK NORMAL.
